# SDR CA120427002

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,090 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: B140048
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMBOUT, THE LT ENGINE FWD UPPER COWLING, AFT RT SIDE COWL LATCH, FAILED OPEN IN FLIGHT IN THE LOCKED POSITION.  ACFT RETURNED TO AIRPORT WITHOUT FURTHER PROBLEMS. MAINTENANCE REMOVED COWLING, INSPECTED, LUBRICATED LATCH, REINSTALLED COWLING AND RETURNED ACFT TO SERVICE.  MAINTENANCE DID NOT REPORT ANY PROBLEM WITH LATCH OR CAUSE FOR LATCH OPENING.
